advertisement
Question
Posted by: Magda | 2006/11/13

Sex drive

I have been on Diane 35 for the past 5 years for contraception and treatment of PCOS (which is currently under control) My problem is a total lack of sex drive the past few months. Could it be related to the use of Diane and is there anything I can do to get it back?
regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If this problem has only been there for the past few months, it is unlikely to be due to the Diane as you have been on it for 5 years.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ? | 2006/11/13

I am on Mirelle for the last year and a half, have the same problem, think it can be related to the pill... Also would like an answer on this one please... Anyone out there that can help...

Reply to ?

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement